Aa
A
A
A
Close
Bipolar Disorder Community
4.99k Members
Avatar universal

Took too much Tenex? Need help ASAP

I used to be on Tenex for ADD but it made me feel horrible so I stopped taking it. An hour ago I accidentally took 3mg because they're the same size and shape as another prescription I'm taking and I could have sworn I'd taken the bottle out of my purse.

I know this is a drug you're supposed to start slowly on and work your way up and I just took 3 of my 1mg pills out of the blue.

I'm already feeling dizzy, but I'm at work and don't want to leave unless it's necessary.

Do you know the affects this might have on me? Before they caused me to be dizzy, a bit nauseous, caused horrible dry mouth and made me feel so weak walking across a room was absolutely exhausting.  

Can anyone help?
1 Responses
Avatar universal
Call your dr or poison control.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.